# SDR SWAA2024052989618

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LAMP IN LEFT OVERWING HATCH WINDOW LIGHT ASSEMBLY DOES NOT ILLUMINATE.<[01] UPON FURTHER INVESTIGATION; FOUND EMERGENCY BATTERY PACK M1668 TO BE BAD; BATTERY PACK REPLACEMENT WILL BE DOCUMENTED ON TTG8Q00TJZSW;[02] VERIFIED CORRECTIVE ACTION #1
